# SDR SWAA2025110430788

- Difficulty date: November 1, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 70,248 hours, 42,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5106CW
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SIDEWALL LIGHT AT RT OVER WING EXIT INOPERATIVE.  OK TO CONTINUE ON MEL 33-2-03 SP#1B.  RELAMPED THE RT OVERWING EXIT DOOR PER AMM 33-51-04. OP CHKD GOOD.
